# SDR ASAA1058231

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: No Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 TEST OK HF NR 2 TEST NOT OK.  (UNABLE TO GET ANY RESPONSE USING HF NR 2 AND ATTEMPTING MULTIPLE HF FREQUENCIES).  OPERATIONAL CHECK OF HF NR 1 AND HF NR 2 IS GOOD.  NO DISCREPANCIES NOTED BITE CHECK OF NR 1 AND NR 2 HF TRANSCEIVERS GOOD.  GROUND VERIFICATION OF HF SYSTEMS SATISFACTORY.  OK FOR CONTINUED SERVICE.  REF MM 23 11 00.  NOTE:  ALL COMMUNICATIONS LOUD AND CLEAR.  VERIFICATION FLIGHT SUCCESSFUL.
